# SDR UIEA2024061800529

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T517123AAWH
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION 41 FLOOR STRUCTURE, FLOOR BEAM B. STA 246 FWD FACE OF WEB WITH CRACK ON STIFFENER LBL 36.( SECTION 41 FLOOR STRUCTURE, FLOOR BEAM B. STA 246 FWD FACE OF WEB WITH CRACK ON STIFFENER LBL 36 WAS FABRICATED IAW DRAWING 141T5170 AND ORDER M6753450 ISSUED DATE JUN 06, 2024. )
